# SDR SWIA202157436

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 517-693 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 9 SEAT RAIL CORRODED FROM APROX FS 517 TO APROX 693 MARKED    (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED 2(EA) SEAT TRACKS BETWEEN FS485.00 TO FS581.00 LBL9 AND BETWEEN FS581.00 TO FS693.00 LBL9 IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03) TOOL ID: TUC4238 DUE DATE: 5MAY21. (SEE CONTINUATION FOR FUTHER DETAILS)
